RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Inform. Primen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Inform. Primen., 2009, Volume 3, Issue 1, Pages 55–59 (Mi ia53)  

This article is cited in 4 scientific papers (total in 4 papers)

Bayesian queuing and reliability models: an exponential-erlang case

A. A. Kudriavtseva, S. Ya. Shorginb

a M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics
b Institute for Problems of Informatics RAS

Abstract: The investigation of Bayesian queuing and reliability models is continued in the paper. The method provides the randomization of system characteristics with regard to a priori distributions of input parameters. This approach could be used to calculate average values of performance and reliability characteristics for the large groups of systems or devices. The new results are presented for a case of exponential and Erlang a priori distributions.

Keywords: Bayesian approach; queuing systems; reliability; mixed distributions; modeling; Erlang distribution; exponential distribution

Full text: PDF file (147 kB)
References: PDF file   HTML file

Citation: A. A. Kudriavtsev, S. Ya. Shorgin, “Bayesian queuing and reliability models: an exponential-erlang case”, Inform. Primen., 3:1 (2009), 55–59

Citation in format AMSBIB
\Bibitem{KudSho09}
\by A.~A.~Kudriavtsev, S.~Ya.~Shorgin
\paper Bayesian queuing and reliability models: an exponential-erlang case
\jour Inform. Primen.
\yr 2009
\vol 3
\issue 1
\pages 55--59
\mathnet{http://mi.mathnet.ru/ia53}


Linking options:
  • http://mi.mathnet.ru/eng/ia53
  • http://mi.mathnet.ru/eng/ia/v3/i1/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kudryavtsev, V. S. Shorgin, S. Ya. Shorgin, “Baiesovskie modeli massovogo obsluzhivaniya i nadezhnosti: obschii erlangovskii sluchai”, Inform. i ee primen., 3:4 (2009), 30–34  mathnet
    2. A. A. Kudryavtsev, S. Ya. Shorgin, “Baiesovskie modeli massovogo obsluzhivaniya i nadezhnosti: kharakteristiki srednego chisla zayavok v sisteme $M|M|1|\infty$”, Inform. i ee primen., 4:3 (2010), 16–21  mathnet
    3. A. A. Kudryavtsev, I. A. Sokolov, S. Ya. Shorgin, “Baiesovskaya rekurrentnaya model rosta nadezhnosti: ravnomernoe raspredelenie parametrov”, Inform. i ee primen., 7:2 (2013), 55–59  mathnet
    4. A. A. Kudryavtsev, “Baiesovskie modeli balansa”, Inform. i ee primen., 12:3 (2018), 18–27  mathnet  crossref  elib
  • Информатика и её применения
    Number of views:
    This page:282
    Full text:71
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021